MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR, BIOMET; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. SPINALPAK STIMULATOR, BIOMET; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: depuy opal interbody cage (28 mm in length, 10 mm in height).Medical product: depuy expedium verse screw system (8.0 mm in diameter, l4 screws were 55 mm in length, l5 screws were 50 mm in length, s1 screws were 45 mm in length).Therapy date: (b)(6) 2019.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing pain from the spinalpak stimulator.The patient was using the spinalpak on his lumbar spine.The patient said that the pain started two days after he started treatment with the device.On a scale of 1 to 10 with 10 being the worst, the patient described the pain as a 10.The patient spoke to his doctor and was advised to discontinue treatment.It was reported that no further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added g4: date received by manufacturer added g7: type of report h3: device evaluated by manufacturer updated to no.H6: method code updated to 3331: analysis of production records.H6: method code updated to 4114: device not returned.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.

Brand Name
SPINALPAK STIMULATOR, BIOMET
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9955360
Report Number0002242816-2020-00034
Device Sequence Number11346381
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067717
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104